Published in

EDP Sciences, European Physical Journal - Special Topics, 1(217), p. 69-78

DOI: 10.1140/epjst/e2013-01755-9

Links

Tools

Export citation

Search in Google Scholar

Bogoliubov theory on the disordered lattice

Journal article published in 2013 by Christopher Gaul ORCID, Cord A. Müller
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO